Cardiff University | Prifysgol Caerdydd ORCA
Online Research @ Cardiff 
WelshClear Cookie - decide language by browser settings

On the number of negative eigenvalues of Schrödinger operators with an Aharanov-Bohm magnetic field

Balinsky, Alexander, Evans, William Desmond and Lewis, R. T. 2001. On the number of negative eigenvalues of Schrödinger operators with an Aharanov-Bohm magnetic field. Proceedings of The Royal Society A: Mathematical, Physical and Engineering Sciences 457 (2014) , pp. 2481-2489. 10.1098/rspa.2001.0851

Full text not available from this repository.

Abstract

It is proved that for V+=max(V,0) in the subspace L1(R+ ; L∞(S1); r dr) of L1(R2), there is a Cwikel–Lieb–Rosenblum–type inequality for the number of negative eigen2 R values of the operator ((1/i)∇ + A)2 — V in L2(R2) when A is an Aharonov-Bohm magnetic potential with non-integer flux. It is shown that the L1(R+, L∞ (S1),r dr)-norm cannot be replaced by the L1(R2)-norm in the inequality.

Item Type: Article
Date Type: Publication
Status: Published
Schools: Mathematics
Subjects: Q Science > QA Mathematics
ISSN: 1471-2946
Related URLs:
Last Modified: 04 Jun 2017 01:41
URI: http://orca-mwe.cf.ac.uk/id/eprint/1687

Citation Data

Cited 13 times in Scopus. View in Scopus. Powered By Scopus® Data

Actions (repository staff only)

Edit Item Edit Item